کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4642577 1341348 2007 15 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
On a family of differential operators with the coupling parameter in the boundary condition
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
On a family of differential operators with the coupling parameter in the boundary condition
چکیده انگلیسی

We study a family of differential operators LαLα in two variables, depending on the coupling parameter α⩾0α⩾0 that appears only in the boundary conditions. Our main concern is the spectral properties of LαLα, which turn out to be quite different for α<1α<1 and for α>1α>1. In particular, LαLα has a unique self-adjoint realization for α<1α<1 and many such realizations for α>1α>1. In the more difficult case α>1α>1 an analysis of non-elliptic pseudodifferential operators in dimension one is involved.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Computational and Applied Mathematics - Volume 208, Issue 1, 1 November 2007, Pages 57–71
نویسندگان
, ,